Alert archive / Mississippi / Flash Flood Warnings in 2005

Flash Flood Warning 72, NWS Jackson, MS

September 25, 2005Attala County, Mississippi

NWS Jackson, MS issued this flash flood warning at Sep 25, 2005, 5:29 PM CDT for Attala County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2005, 5:29 PM CDT (22:29 UTC)
Expired
Sep 25, 2005, 7:30 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Attala County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 89 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
770 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 252232
FFWJAN
MSC007-260030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
529 PM CDT SUN SEP 25 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ATTALA COUNTY IN CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF KOSCIUSKO

* UNTIL 730 PM CDT

* AT 529 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH 
FLOODING FROM THUNDERSTORMS OVER THE AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  KOSCIUSKO...HESTERVILLE...MCCOOL AND ETHEL.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

AND REMEMBER...TURN AROUND DONT DROWN.

LAT...LON 3294 8975 3294 8932 3328 8932 3328 8969
      3289 8991 3290 8974

$$

OLB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 5:00 PM CDT, 29 minutes earlier.

Area forecast discussion, Sep 25, 5:00 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT SUN SEP 25 2005

.DISCUSSION...
ANOTHER BUSY AFTERNOON DEALING WITH THE EFFECTS OF RITA ACROSS OUR
CWA. LOOKS LIKE THE END OF THE MESS IS IN SIGHT FOR US THOUGH. RITA
NOW HAS MORE OF THE LOOK OF AN OPEN BAROCLINIC WAVE AS IT IS
WELL-PHASED WITH A DISTURBANCE IN THE STRONG WESTERLIES OVER THE
NORTHERN CONUS. THE LAST HURRAH FOR THIS WAVE OVER US IS THE TRAIL
OF SEVERE CONVECTION...CURRENTLY ONGOING...WHICH EXTENDS FROM
SOUTHWEST MS NORTHEAST IN A WIDE SWATH THROUGH THE GOLDEN TRIANGLE.
DESPITE GRADUALLY VEERING SURFACE WINDS AT TIMES...0-3 KM SRH LEVELS
REMAIN VERY HIGH (500-700 M2/S2) AND SEVERE STORMS WILL CONTINUE
UNTIL WE CAN COMPLETELY ERADICATE INSTABILITY...PUSH STORMS TO THE
EAST...OR GREATLY LESSEN THE SHEAR. I BELIEVE OUR SALVATION WILL BE
THE STORMS ADVECTING OFF TO THE NORTHEAST (COINCIDENT WITH RITAS
MOVEMENT) AND TO A LESSER DEGREE INSTABILITY WANING GRADUALLY THIS
EVENING. IN ANY EVENT...I EXPECT SEVERE WEATHER TO BE DONE WITH BY
THE EARLY MORNING HOURS...PERHAPS WAITING TILL AFTER MIDNIGHT IN THE
GOLDEN TRIANGLE (WHILE ENDING POINTS ELSEWHERE EARLIER).

FOR TOMORROW...ENOUGH DRY AIR (AT LEAST ALOFT) SHOULD ROTATE OVER
THE LOWER MISSISSIPPI VALLEY ON THE BACKSIDE OF RITA THAT OUR
CHANCES FOR RAIN WILL BE MINIMAL...AND THEN MAINLY CONFINED TO FAR
EAST AND SOUTHEAST MISSISSIPPI. TO GO ALONG WITH THE DRY WEATHER
WILL BE THE EXPECTED (AND NEEDED) FORECAST OF NO SEVERE WEATHER.
HEAT WILL RETURN THOUGH WITH PARTLY CLOUDY SKIES AND MAXIMUM TEMPS
ARE NOW EXPECTED TO TOP OUT IN THE LOW 90S. /BB/

GFS LOOKS ON TRACK KICKING REMNANTS OF RITA EAST OF FORECAST AREA
AHEAD OF A HEALTHY SHORTWAVE THAT SWINGS THIS WAY FROM THE ROCKIES.
SATELLITE PIX SHOW PRETTY GOOD CORRELATION BETWEEN MODEL
INITIALIZATION AND POSITION OF SHORTWAVE OVER THE WRN U.S. THIS
MORNING. THIS WAVE AND SURFACE TROUGH ASSOCIATED WITH REMNANTS OF
RITA DROP NEAR THE COAST BY MIDNIGHT MONDAY NIGHT. AIR MASS LOOKS
DRY TUE AND WED AS UPPER RIDGING AMPLIFIES. WEAK LOW LEVEL TROUGHING
HANGS JUST EAST OF AREA. WEAK CYCLONIC BEND NOTED IN VERY LIGHT LOW
LEVEL FLOW BUT LOW LEVEL FORCING LOOKS TOO WEAK TO OVERCOME DRYING
OR MID LEVEL SUBSIDENCE SO WILL KEEP FORECAST DRY. MODERATE TEMPS
CONTINUE. A MORE NOTICEABLE CHANGE SHOULD BE HUMIDITY LEVELS AS
DRIER DEWPOINTS ARE ADVECTED THIS WAY.

THE COLD FRONT FORECAST TO PUSH THROUGH WED NIGHT/THURSDAY TIME
FRAME WILL BE WEAK AS FAR AS PRESSURE GRADIENTS GO AS IT MOVES INTO
RELATIVELY HIGH SURFACE PRESSURE. HOWEVER BOUNDARY MUCH MORE
VIGOROUS IN RESPECT TO TEMP CONTRAST ACROSS THE SYSTEM. DEEP COLD
POOL BEHIND THE BOUNDARY SHOULD PUSH IT RAPIDLY THROUGH THE FORECAST
AREA AND USHER SIGNIFICANTLY COOLER AND DRIER AIR MASS INTO THE
LOWER MS RIVER VALLEY. MOISTURE ASSOCIATED WITH THE FRONT WILL BE
POST FRONTAL AND IN AREA OF WEAK ISENTROPIC LIFT. MOISTURE FIELD
LOOKS SHALLOW AT THIS TIME SO EFFECTS SHOULD BE LIMITED TO BRIEF
INCREASE IN CLOUD COVER. WONT GET EXCITED YET BUT GFS SHOWING ZERO
DEGREES AT 850 MB NRN MS THURSDAY EVENING AND SURFACE DEWPOINTS IN
THE 30S AT MOST LOCATIONS FRIDAY. FORECAST WILL REFLECT MORE
MODERATE MOS GUIDANCE FOR NOW ALTHOUGH WILL GO SLIGHTLY LOWER THAN
MOS CONSIDERING DEEP TROUGH THAT WILL DROP INTO ERN U.S. STATES.
NEXT SHORTWAVE APPROACHING THIS WEEKEND FOR POSSIBLE RETURN OF RAIN
CHANCES BY SUNDAY. EXTENDED KEPT DRY FOR NOW DUE TO MODEL TIMING
ISSUES AND STRENGTH OF RIDGING THAT WILL HAVE TO BE OVERCOME. /LB/

&&

.FIRE WEATHER...
DRY WEATHER ACROSS THE AREA BY MID WEEK WILL CONTINUE THROUGH THE
WEEKEND. VIGOROUS COLD/DRY AIR ADVECTION THAT WILL OCCUR BEHIND THE
FRONT THURSDAY WILL ENHANCE ANY FIRE DANGER ISSUES THAT PERSIST OVER
AREAS THAT DO NOT GET A GOOD DOUSING FROM THE REMNANTS OF
RITA...PARTICULARLY SERN ZONES. /LB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  93  68  86 /  60  20  10   0
MERIDIAN      72  92  67  88 /  90  40  10   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...TORNADO WATCH UNTIL 8 PM SUNDAY FOR MSZ026-MSZ027-MSZ028-MSZ029-
     MSZ030-MSZ031-MSZ032-MSZ033-MSZ036-MSZ037-MSZ038-MSZ039-
     MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-MSZ049-
     MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-
     MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-MSZ065-
     MSZ066-MSZ072-MSZ073-MSZ074.

     LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR MSZ018-MSZ019-MSZ025-
     MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-
     MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-MSZ041-
     MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-MSZ049-
     MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-
     MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-MSZ065-
     MSZ066-MSZ072-MSZ073-MSZ074.

     FLASH FLOOD WATCH UNTIL 5 AM MONDAY FOR MSZ026-MSZ027-MSZ028-
     MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ036-MSZ037-MSZ038-
     MSZ039-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ048-MSZ049-
     MSZ050-MSZ051-MSZ052.

LA...LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR LAZ007-LAZ008-LAZ009-
     LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

AR...LAKE WIND ADVISORY UNTIL 7 PM SUNDAY FOR ARZ074-ARZ075.

&&

50/03
Hazardous weather outlook, Sep 25, 5:04 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT SUN SEP 25 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
262204-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
504 PM CDT SUN SEP 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND MONDAY...

...THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING
ACROSS CENTRAL AND NORTHEAST PORTIONS OF MISSISSIPPI...INCLUDING
THE JACKSON METRO AREA...MERIDIAN...AND THE GOLDEN TRIANGLE.
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS SAME
TIME ALONG AND SOUTH OF A WINNSBORO LOUISIANA...TO ROLLING
FORK...TO GRENADA LINE.

THE REMNANTS OF HURRICANE RITA WILL CONTINUE TO PULL OFF TO THE
NORTHEAST TONIGHT...BUT A BAND OF SHOWERS AND THUNDERSTORMS WILL
EXTEND SOUTH FROM THE CENTER OF RITA SOUTH ACROSS MUCH OF
MISSISSIPPI THIS EVENING. SOME OF THESE THUNDERSTORMS WILL BE
SEVERE AND HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND
ISOLATED TORNADOES. THE GREATEST RISK FOR TORNADIC THUNDERSTORMS
THIS EVENING WILL EXTEND FROM THE JACKSON METRO AREA NORTHEAST TO
COLUMBUS AND EAST TO MERIDIAN.

THE BAND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO PIVOT
NORTHEAST OF MOST OF THE FORECAST AREA AFTER MIDNIGHT
TONIGHT...WITH ANY LINGERING THUNDERSTORMS AFTER THIS TIME
EXPECTED TO BE SUB SEVERE.

SEVERE WEATHER IS NOT ANTICIPATED TOMORROW AS THE REMNANTS OF
RITA...AND ITS ASSOCIATED THUNDERSTORMS...MOVE OFF TO THE NORTH
AND EAST.

...FLOODING...
THUNDERSTORMS LINGERING THIS EVENING ACROSS CENTRAL AND SOUTHERN
MISSISSIPPI WILL PRODUCE TORRENTIAL DOWNPOURS AND DROP COPIOUS
AMOUNTS OF RAIN IN A SHORT AMOUNT OF TIME. ADDITIONAL RAIN
AMOUNTS OVERNIGHT OF 2 TO 3 INCHES ARE POSSIBLE ALONG THE I-55
AND I-20 CORRIDORS NORTH AND EAST OF JACKSON. SUCH AMOUNTS IN THE
LATTER AREAS COULD GENERATE FLASH FLOODING. DOWNPOURS ELSEWHERE
IN THE CWA ARE EXPECTED TO GENERATE ONLY MINOR PONDING WATER
PROBLEMS AT WORST.

...NON PRECIPITATION...
WINDS WILL CONTINUE TO GRADUALLY DIE DOWN THIS EVENING AS THE
REMNANTS OF HURRICANE RITA MOVES OFF TO THE NORTH AND
EAST...WEAKENING AS IT DOES SO. HOWEVER...EXPECT WIND GUSTS OVER
20 MPH AT TIMES INTO THE EARLY MORNING HOURS OVER THE REGION WITH
A FEW GUSTS THIS EVENING EVEN MEASURING UP TO 30 MPH ACROSS THE
GOLDEN TRIANGLE AREA.

THESE EXPECTED WIND SPEEDS WILL REMAIN BELOW ADVISORY CRITERIA
TONIGHT...AND WILL BE WELL BELOW CRITERIA TOMORROW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...AMATEUR RADIO OPERATORS
AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NEEDED THIS EVENING. OTHERWISE...ACTIVATION
SHOULD NOT BE NEEDED MONDAY THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Sep 25, 5:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TORNADO          5 SSE BRANDON           32.21N 89.97W
09/25/2005                   RANKIN             MS   TRAINED SPOTTER

            TREES DOWN IN ROBINHOOD. TWO HOMES WERE ALSO DAMAGED.
            BOTH TRAINED SPOTTER AND RADAR REPORTS INDICATED A
            TORNADO.

&&

WESTER
Local storm report, Sep 25, 5:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     WALTHALL                33.61N 89.28W
09/25/2005                   WEBSTER            MS   EMERGENCY MNGR

            ONE TREE REPORTED DOWN ON HAZE ROAD IN WALTHALL.

&&

WESTER
Local storm report, Sep 25, 5:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TORNADO          PELAHATCHIE             32.32N 89.80W
09/25/2005                   RANKIN             MS   AMATEUR RADIO

            THREE TRAINED SPOTTERS REPORTED A TORNADO ON THE GROUND
            NEAR PELAHATCHIE IN THE WATERS COMMUNITY MOVING EAST
            NORTHEAST.

&&

WESTER
Local storm report, Sep 25, 5:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
525 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FUNNEL CLOUD     5 N SYLVARENA           32.09N 89.38W
09/25/2005                   SMITH              MS   AMATEUR RADIO

            A FUNNUL CLOUD WAS REPORTED ABOUT 5 MILES NORTH OF
            SYLVARENA.

&&

WESTER
Local storm report, Sep 25, 5:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FUNNEL CLOUD     FLORENCE                32.15N 90.13W
09/25/2005                   RANKIN             MS   AMATEUR RADIO

            REPORT OF A FUNNEL CLOUD ALOFT AT GARRET ROAD AT SHELL
            OIL ROAD.

&&

WESTER
Local storm report, Sep 25, 5:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CDT SUN SEP 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FUNNEL CLOUD     FLORENCE                32.15N 90.13W
09/25/2005                   RANKIN             MS   AMATEUR RADIO

            A FUNNEL CLOUD ALOFT WAS REPORTED JUST EAST OF PINEY
            WOODS SCHOOL.

&&

WESTER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 7:00 PM CDTTornado WarningJANCarroll, Holmes, Leflore45 min
Sep 24, 7:05 PM CDTTornado WarningJANJefferson33 min
Sep 24, 7:13 PM CDTTornado WarningJANAttala, Carroll, Holmes32 min
Sep 24, 7:18 PM CDTTornado WarningJANIssaquena, Sharkey, Washington42 min
Sep 24, 7:22 PM CDTTornado WarningJANClaiborne, Copiah38 min
Sep 24, 7:45 PM CDTTornado WarningJANAttala, Carroll, Holmes, Leflore, Montgomery45 min
Sep 24, 7:49 PM CDTTornado WarningJANWarren41 min
Sep 24, 7:56 PM CDTTornado WarningJANIssaquena, Sharkey34 min
Sep 24, 7:58 PM CDTTornado WarningJANSharkey, Washington32 min
Sep 24, 8:31 PM CDTTornado WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo44 min
Sep 24, 8:33 PM CDTTornado WarningJANSharkey, Washington42 min
Sep 24, 8:34 PM CDTTornado WarningJANCarroll, Grenada, Montgomery35 min
Sep 24, 8:51 PM CDTTornado WarningJANWashington24 min
Sep 24, 9:13 PM CDTTornado WarningJANBolivar, Humphreys, Sharkey, Sunflower, Washington47 min
Sep 24, 9:44 PM CDTTornado WarningJANIssaquena46 min
Sep 24, 10:26 PM CDTTornado WarningJANIssaquena, Washington13 min
Sep 25, 12:00 AM CDTSevere Thunderstorm WarningJANWashington45 min
Sep 25, 12:43 AM CDTFlash Flood WarningJANBolivar, Washington6 hr
Sep 25, 1:03 AM CDTTornado WarningJANAdams51 min
Sep 25, 2:10 AM CDTTornado WarningJANIssaquena, Sharkey35 min
Sep 25, 2:30 AM CDTSevere Thunderstorm WarningJANBolivar, Washington45 min
Sep 25, 2:38 AM CDTTornado WarningJANWarren35 min
Sep 25, 2:48 AM CDTFlash Flood WarningJANAdams, Jefferson3 hr
Sep 25, 3:05 AM CDTTornado WarningJANSunflower55 min
Sep 25, 3:07 AM CDTSevere Thunderstorm WarningJANAdams, Jefferson53 min
Sep 25, 3:22 AM CDTTornado WarningJANAdams, Franklin, Jefferson38 min
Sep 25, 4:06 AM CDTSevere Thunderstorm WarningJANClaiborne24 min
Sep 25, 4:09 AM CDTSevere Thunderstorm WarningJANAdams, Franklin21 min
Sep 25, 4:16 AM CDTFlash Flood WarningJANClaiborne, Jefferson3 hr
Sep 25, 4:27 AM CDTSevere Thunderstorm WarningJANClaiborne, Franklin, Jefferson46 min
Sep 25, 4:48 AM CDTTornado WarningJANClaiborne, Copiah, Jefferson57 min
Sep 25, 4:56 AM CDTTornado WarningJANHinds, Madison, Yazoo64 min
Sep 25, 5:00 AM CDTSevere Thunderstorm WarningJANAdams60 min
Sep 25, 5:30 AM CDTTornado WarningJANAdams, Franklin60 min
Sep 25, 5:31 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower59 min
Sep 25, 5:48 AM CDTTornado WarningJANHinds, Rankin42 min
Sep 25, 5:55 AM CDTTornado WarningJANHolmes, Yazoo65 min
Sep 25, 6:19 AM CDTSevere Thunderstorm WarningJANCopiah, Lincoln56 min
Sep 25, 6:25 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren50 min
Sep 25, 6:32 AM CDTTornado WarningJANCarroll, Grenada, Montgomery58 min
Sep 25, 6:48 AM CDTTornado WarningJANClaiborne, Warren42 min
Sep 25, 6:51 AM CDTFlash Flood WarningJANClaiborne, Jefferson, Warren3 hr
Sep 25, 7:14 AM CDTTornado WarningJANCopiah, Hinds, Rankin46 min
Sep 25, 7:33 AM CDTTornado WarningJANClaiborne, Warren42 min
Sep 25, 7:42 AM CDTTornado WarningJANClaiborne48 min
Sep 25, 7:52 AM CDTTornado WarningJANLeake, Madison, Rankin41 min
Sep 25, 8:00 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo45 min
Sep 25, 8:21 AM CDTTornado WarningJANClaiborne, Warren39 min
Sep 25, 8:23 AM CDTTornado WarningJANMadison, Yazoo52 min
Sep 25, 8:27 AM CDTTornado WarningJANClaiborne, Hinds, Warren48 min
Sep 25, 8:38 AM CDTFlash Flood WarningJANHinds, Madison, Yazoo3 hr
Sep 25, 8:49 AM CDTTornado WarningJANClaiborne, Warren41 min
Sep 25, 9:11 AM CDTTornado WarningJANAttala19 min
Sep 25, 9:14 AM CDTTornado WarningJANHinds, Warren46 min
Sep 25, 9:19 AM CDTTornado WarningJANHinds, Warren41 min
Sep 25, 9:41 AM CDTFlash Flood WarningJANAttala, Carroll, Holmes, Montgomery3 hr
Sep 25, 9:48 AM CDTFlash Flood WarningJANGrenada, Webster14 hr
Sep 25, 9:53 AM CDTTornado WarningJANHinds, Madison, Yazoo67 min
Sep 25, 9:56 AM CDTTornado WarningJANAttala, Carroll, Montgomery19 min
Sep 25, 10:00 AM CDTFlash Flood WarningJANClaiborne, Jefferson, Warren3 hr
Sep 25, 10:08 AM CDTTornado WarningJANAttala, Holmes37 min
Sep 25, 10:18 AM CDTTornado WarningJANClaiborne, Warren57 min
Sep 25, 10:22 AM CDTTornado WarningJANMontgomery, Webster38 min
Sep 25, 10:23 AM CDTTornado WarningJANNeshoba52 min
Sep 25, 10:29 AM CDTTornado WarningJANOktibbeha, Winston46 min
Sep 25, 10:32 AM CDTTornado WarningJANJasper, Smith43 min
Sep 25, 10:51 AM CDTTornado WarningJANAttala, Holmes39 min
Sep 25, 10:53 AM CDTTornado WarningJANNoxubee, Winston52 min
Sep 25, 11:06 AM CDTTornado WarningJANWinston24 min
Sep 25, 11:10 AM CDTTornado WarningJANLauderdale, Newton50 min
Sep 25, 11:15 AM CDTSevere Thunderstorm WarningJANChoctaw, Oktibbeha, Webster60 min
Sep 25, 11:18 AM CDTTornado WarningJANLowndes, Oktibbeha42 min
Sep 25, 11:18 AM CDTTornado WarningJANMadison42 min
Sep 25, 11:24 AM CDTSevere Thunderstorm WarningJANHinds66 min
Sep 25, 11:26 AM CDTTornado WarningJANKemper49 min
Sep 25, 11:31 AM CDTTornado WarningJANNeshoba44 min
Sep 25, 11:33 AM CDTSevere Thunderstorm WarningJANAttala57 min
Sep 25, 11:40 AM CDTTornado WarningJANNoxubee, Winston50 min
Sep 25, 11:44 AM CDTTornado WarningJANClay31 min
Sep 25, 11:54 AM CDTTornado WarningJANLowndes66 min

Nearby

Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.